U.S. doctors online nowAsk doctors free
A 40-year-old member asked:

Does the medication sanctura have the side effect of causing vision loss?

2 doctor answers2 doctors weighed in
Dr. Theodore Wu
Ophthalmology 23 years experience
Sanctura: Generally no. Side effects include dry eye, blurred vision, and possible exacerbation of uncontrolled narrow angle glaucoma. Discuss the pros and cons of this medication with your primary doctor and eye doctor.
Dr. Leroy Fleischer
Internal Medicine 37 years experience
No: Complete loss of vision is a medical emergency, you should seek attention asap.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 7, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.